Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can diabetes cause diarrhea

Premium Questions

doctor1 MD

I am diabetic. My blood glucose reading at 241 p.m. (central time) was 218. I have had diahhrehea Wednesday, Thursday, and Friday. I have...

doctor1 MD

and had diarrhea . It is about two hours later and I've kept down water, the dizziness is slight, but I'm still nauseous, have...

doctor1 MD

I have diarrehia, a mild headache, general feeling of blah and sleep 12-15 hours a day. I am diabetic and have had a fem to fem bypass (pvd)...

doctor1 MD

Hi sir. I am diabetic since 2000 and htn since 2008 . Presently diagnosed with Ckd stage 2/3 . Suffering from chronic diahrrea for last 18...

doctor1 MD

eructations, occasional sub-sternal & central abdominal discomfort, & long-term diarrhea--which may or may ... history is that I am a...

Public Forum Discussions

doctor1 MD

Can diabetes cause diarrhea? ...

doctor1 MD

can diabetes couse diarrhea ...

doctor1 MD

hi my boyfriend is a type one diabetic and a few days ago he had this mild cough then after ... just became admitted into the hospital...

doctor1 MD

I am a 65 yr old woman who is experiencing frequent diarrhea consisting of an explosive watery yellow-orange nature. I am a type 2...

doctor1 MD

I am using Istamer 50 mg/500 mg and glimisave 4 for my diabetes treatment .while so I am having loose motions of 4 or5 per day .thinking for...

Mobile Questions and Answers

doctor1 MD

Hi. Yes Jadomet can cause diarrhea as its side-effect. You need to consult your treating Doctor , who would advise you another more...

doctor1 MD

gastritis can accompany diarrhea but doesnt cause diarrhea

doctor1 MD

Diarrhea .............